# SDR TWAA9801304

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- Engine: Pwa JT9D7AH
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 80465901
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SNN - FLT 883 - ON DESCENT 33,000 FT, OIL PRESS IND FLUX DOWN TO ZERO PSI WITH THROTTLE AT IDLE.  WITH ENG AT IDLE ON FINAL OIL PRESS LIGHT ON.  ENGINE SHUT DOWN AFTER LANDING.  NR 1 ENGINE, REPLACED OIL PUMP.  (M)
